# SDR R61A2020122000911

- Difficulty date: December 4, 2020
- Submitted: December 20, 2020
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 13,083 hours, 8,666 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III RT SEAT TRACK HAS CORROSION AT FR 84.  REPLACED IAW SRM 51-41-01, 51-43-03 & 51-43-04.
